MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 05850797190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 701 module serial number was (b)(6).The ast reagent used on the cobas pro c503 analyzer was expired at the time of the sample testing.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable alanine aminotransferase acc.To ifcc (alt) results from the cobas 8000 cobas c 701 module.The customer suspected an interference.The initial result was 0.2 u/l.The repeat result with a decreased sample volume was -3.7 u/l with a data flag.The repeat result with an increased sample volume was 1.4 u/l.The result using the j&j (dry chemical test) method was 43.8 u/l.The customer tested the sample using the altp gen.2 reagent on a cobas pro c503 analyzer and the result was 71.8 u/l the questionable results were not reported outside of the laboratory.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21752473
Report Number1823260-2025-00984
Device Sequence Number9658610
Product Code CKA
UDI-Device Identifier04015630928927
UDI-Public04015630928927
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number05850797190
Device Lot Number81382001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADENOSYLEMETHIONINE DISULFONATE.; CELECOXIB CAPSULES.; HEPARIN SODIUM INJECTION.; HUMAN ALBUMIN INJECTION.; IMIPENEM-CILASTATIN FOR INJECTION.; LIDOCAINE INJECTION.; MAGNESIUM ISOGLYCYRRHIZINATE INJECTION.; MORPHINE HYDROCHLORIDE INJECTION.; NOREPINEPHRINE BITARTRATE INJECTION.; ORNITHINE ASPARTATE INJECTION.; POLYENE PHOSPHATIDYLCHOLINE.; PROMETHAZINE HYDROCHLORIDE INJECTION.
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian